# SDR BB07075

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 71,306 hours, 31,589 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200429
- Part serial: 4035
- Condition: Failed
- Location: Weather Panel
- Part time: 10,583 hours, 4,670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1601, PHL-TPA:  WEATHER RADAR FAILED EN ROUTE TO TPA.  DIVERTED TO CLT.  MAINTENANCE REPLACED THE WEATHER RADAR CONTROL PANEL.
